Foliations and surgery on knots

Research output: Contribution to journalComment/debatepeer-review

16 Scopus citations
Original languageEnglish (US)
Pages (from-to)83-87
Number of pages5
JournalBulletin of the American Mathematical Society
Volume15
Issue number1
DOIs
StatePublished - Jul 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Foliations and surgery on knots'. Together they form a unique fingerprint.

Cite this